MathSciNet Relay Station
MathSciNet bibliographic data
MR22948 33.0X
Bouwkamp, C. J. On spheroidal wave functions of order zero. J. Math. Phys. Mass. Inst. Tech. 26, (1947). 79–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement